MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 M.R.I. LOW-PROFILE IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN, 7F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 M.R.I. LOW-PROFILE IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN, 7F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 0603870
Medical Device Problem Codes Difficult to Flush (1251); Difficult to Remove (1528); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 11/2024).
 
Event or Problem Description
It was reported that during port placement the catheter was allegedly difficult to remove.It was further reported that the catheter allegedly had an obstruction of flow.There was no reported patient injury.
 
Event or Problem Description
It was reported that during preparation of a port placement, the catheter was allegedly difficult to remove.It was further reported that the catheter allegedly had an obstruction of flow and had difficulty in flushing in the tubing.The procedure was completed using another device.There was no patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported difficult to remove, obstruction of flow and difficult to flush issues as no objective evidence was provided for review.The definitive root cause could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 11/2024), h11: b5, h6 (patient), h11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd h3 other text : device not returned.

Brand Name
M.R.I. LOW-PROFILE IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN, 7F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11911491
Report Number3006260740-2021-02097
Device Sequence Number4175961
Product Code LJT
UDI-Device Identifier00801741025839
UDI-Public(01)00801741025839
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K924250
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0603870
Device Catalogue Number0603870
Device Lot NumberREEN1472
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/07/2021
Supplement Date Received by Manufacturer09/28/2021
Initial Report FDA Received Date06/01/2021
Supplement Report FDA Received Date09/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;